MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO DHS REAMER ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO DHS REAMER ATTACHMENT
Catalog Number 4100215000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
The device had small components missing during a service evaluation at the manufacturer facility.  there were no adverse consequences related to this event.

Brand Name
DHS REAMER ATTACHMENT
Common Device Name
DHS REAMER ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8400619
Report Number0001811755-2019-00775
Device Sequence Number10860318
Product Code HWE
UDI-Device Identifier07613327116397
UDI-Public07613327116397
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number4100215000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2019
Initial Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1